MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER PERFORM® ANATOMIC GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER PERFORM® ANATOMIC GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number DWE302
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision of ascend flex perform total shoulder replacement due to glenoid loosening.
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided on a supplemental report.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since the x-ray provided confirms the loosening of the device.This conclusion was verified by a medical expert upon review of the patient's case documentation.The opinion of the medical expert state as following: "the radiograph shows extensive osteolysis/cyst formation indicative of particle debris disease, because of wear of the glenoid 8 years after implantation.The breakage of the marker wire illustrates breakage of the central peg; thus the implant has moved, thus the implant is loose." more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
Revision of ascend flex perform total shoulder replacement due to glenoid loosening, the surgeon converted from a total shoulder to a reverse shoulder with a graft taken from the iliac crest.

Brand Name
TORNIER PERFORM® ANATOMIC GLENOID
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14414813
Report Number3000931034-2022-00230
Device Sequence Number5527834
Product Code KWS
UDI-Device Identifier03700434022001
UDI-Public03700434022001
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K111902
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDWE302
Device Catalogue NumberDWE302
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer06/01/2022
Initial Report FDA Received Date05/17/2022
Supplement Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexFemale